Geodesic growth of some 3-dimensional RACGs

Antolín, Yago and Foniqi, Islam ORCID: (2022) Geodesic growth of some 3-dimensional RACGs. Rocky Mountain Journal of Mathematics, 52 (5). pp. 1523-1537.

Full text not available from this repository. (Request a copy)


We give explicit formulas for the geodesic growth series of a right-angled Coxeter group based on a link-regular graph that does not contain 4-cliques.

Item Type: Article
Additional Information: Funding Information: Yago Antolín acknowledges partial support from the Spanish Government through grants number MTM2017-82690-P, and through the “Severo Ochoa Programme for Centres of Excellence in R&D” (SEV-2015-0554) and (CEX2019-000904-S).
Uncontrolled Keywords: clique,formal growth series,geodesic growth,link-regular,rational formal power series,right-angled coxeter groups,mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 15 Jun 2023 09:32
Last Modified: 15 Jun 2023 09:32
DOI: 10.1216/rmj.2022.52.1523

Actions (login required)

View Item View Item